# SDR 9600732298

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 1183 BULKHEAD TO STRINGER 30 JACK PAD FITTING.  REPLACED THE FITTING PER SRM 51-10-1.
